MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneously elevated carbon dioxide, concentrated (co2_c) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens reviewed the instrument data and observed particulates in the reaction bath, reaction kinetics indicated possible droplets from the reaction wash station.The customer service engineer (cse) was dispatched to the customer's site.During the visit the cse replaced wash probe (wp1) valve, light engine, lamp, reaction wash basin, light engine, reagent probe 1, level sense board, and level sense cable and realigned reagent probe 1, ran all alignments and auto check, observed damage in the probe and level sense problem on the same board which allowed liquid to get to the board, ran patient comparison quality control (pcqc) test for the reaction ring height adjustment, cleaned reaction bath, encountered vertical collision errors with reagent probe 1, ran daily quality control (qc) and calibration, which passed.Siemens evaluated the event and determined that an instrument malfunction, which was addressed with the service activities, potentially contributed to the erroneously elevated co2_c result.The cause of the event is could not be determined.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported an erroneously elevated carbon dioxide, concentrated (co2_c) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s) and was questioned.The same sample was repeated on an alternate atellica ch analyzer.The repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) result.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown
NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24480734
Report Number2432235-2026-00064
Device Sequence Number10277772
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown